JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 150
Monotonicity and Convexity of Four Sequences Originating from Nanson's Inequality

    Authors: Liang-Cheng Wang,  
    Keywords: Monotonicity, Convexity, Sequence, Nanson's inequality, Refinement.  
    Date Received: 12/09/05  
    Date Accepted: 31/10/06  
    Subject Codes:


    Editors: Feng Qi,  

In the short note, four sequences originating from Nanson's inequality are introduced, their monotonicities and convexities are obtained, and Nanson's inequality is refined.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login